A note on the normal solvability of elliptic variational inequalities
Differencialʹnye uravneniâ, Tome 15 (1979) no. 2, pp. 327-330
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_2_a15,
author = {L. P. Yanovskii},
title = {A note on the normal solvability of elliptic variational inequalities},
journal = {Differencialʹnye uravneni\^a},
pages = {327--330},
year = {1979},
volume = {15},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_2_a15/}
}
L. P. Yanovskii. A note on the normal solvability of elliptic variational inequalities. Differencialʹnye uravneniâ, Tome 15 (1979) no. 2, pp. 327-330. http://geodesic.mathdoc.fr/item/DE_1979_15_2_a15/